MathSciNet Relay Station
MathSciNet bibliographic data
MR525951 46L30
Anderson, Joel Extreme points in sets of positive linear maps on ${\cal B}({\cal H})$. J. Funct. Anal. 31 (1979), no. 2, 195–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement